MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN REV ASSEM WRNCH ADAPTOR; ATTUNE STEMMABLE TIBIA INSTRUMENTS : WRENCHES

DEPUY IRELAND - 9616671 ATUN REV ASSEM WRNCH ADAPTOR; ATTUNE STEMMABLE TIBIA INSTRUMENTS : WRENCHES
Model Number 2546-00-428
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the wrench is worn on and needs to be replaced.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned instrument confirm the device showed signs of normal wear.The investigation did not establish that a broader investigation or corrective action was necessary.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATUN REV ASSEM WRNCH ADAPTOR
Common Device Name
ATTUNE STEMMABLE TIBIA INSTRUMENTS : WRENCHES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11946971
Report Number1818910-2021-11953
Device Sequence Number4230273
Product Code HXC
UDI-Device Identifier10603295440307
UDI-Public10603295440307
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2546-00-428
Device Catalogue Number254600428
Device Lot NumberGM5001501
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2021
Initial Date Received by Manufacturer 05/20/2021
Supplement Date Received by Manufacturer06/14/2021
07/16/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date06/29/2021
07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR